Written by Kevin
Monday, 26 July 2010 11:09
Acetildenafil Found in SX Male Enhancement, Recall Issued
Health Canada has warned consumers about SX Male Enhancement. It is the second dietary supplement that has been issued a warning by officials this month alone. Just one week ago Vialipro was recalled by the FDA for containing an analogue of sildenafil called Sulfoaildenafil. Health Canada has been monitoring the product and a recall has been issued by the company who sells it.
SX Male Enhancement was marketed by Lokerroom.net and was described to be an all Herbal Supplement, designed to enhance male sexuality. However, a substance that is very similar to sildenafil, the active ingredient in Viagra, was found in it.
Acetildenafil which acts as a PDE5 inhibitor and has the same structural analogue of sildenafil was discovered in SX Male Enhancement, but was not declared on the products markings.
Phosphodiesterase inhibitors such as Acetildenafil can cause men to have several side effects. Some can be mild but others severe. Men who suffer from heart conditions are at higher risk and some common side effects can include: headaches, stuffy nose, hazy vision, chest pain and flu like symptoms.
The product was offered in sex stores through out Canada and several online retailers. If you have purchased this product, it is advised you return it and contact your doctor if you are concerned with it affecting your health. Make sure to report any side effects to health Canada or call them at 1-866-678-6789.
Related Recalls of Dietary supplements:
Recall Issued on Vialipro Contains Chemical Similar To Sildenafil
Recall On Magic Power Coffee: Said To Contain Viagra
The product Stamina-Rx is being recalled by Hi Tech Pharmaceuticals